MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.72622

Медицинская библиотека · Clinical case reports · 2026

Morphea Induced by Golimumab in a Patient With Ankylosing Spondylitis: A Case Report and Literature Review.

Hilwanjee Faten, Alghabra Yumn, Aldalati Raghad, Al Chama Nada

СтатьяПеревод в очереди

Аннотация

Morphea is a localized autoimmune fibrosing disorder that may paradoxically develop during anti-TNFα agents in ankylosing spondylitis (AS). We report a second case of morphea associated with long-term golimumab use in a patient with AS, presenting with indurated plaques and confirmed histopathologically. This case highlights the importance of clinical vigilance and timely dermatologic assessment to determine whether morphea represents a drug-induced reaction or an extra-articular manifestation of AS.

Для цитирования: Hilwanjee Faten, Alghabra Yumn, Aldalati Raghad, Al Chama Nada. Morphea Induced by Golimumab in a Patient With Ankylosing Spondylitis: A Case Report and Literature Review.. Clinical case reports. 2026. DOI: 10.1002/ccr3.72622.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.